RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valkeila, Esko

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:132
Abstract pages:1584
Full texts:365
References:92
E-mail:

http://www.mathnet.ru/eng/person20402
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/176730

Publications in Math-Net.Ru
2002
1. A. N. Shiryaev, E. Valkeila, L. Yu. Vostrikova, “On Lower and Upper Functions for Square Integrable Martingales”, Tr. Mat. Inst. Steklova, 237 (2002),  290–301  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 281–292
2. Yu. S. Mishura, E. Valkeila, “The Absence of Arbitrage in a Mixed Brownian–Fractional Brownian Model”, Tr. Mat. Inst. Steklova, 237 (2002),  224–233  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 215–224
1999
3. E. Valkeila, A. V. Melnikov, “Martingale models of stochastic approximation and their convergence”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  278–311  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 333–360  isi
1995
4. E. Valkeila, “On normal approximation of a process with independent increments”, Uspekhi Mat. Nauk, 50:5(305) (1995),  103–120  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:5 (1995), 945–961  isi
1987
5. E. Valkeila, L. Yu. Vostrikova, “On Predictible Tests of $(c_n)$-Consistency of Estimates”, Teor. Veroyatnost. i Primenen., 32:3 (1987),  523–536  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:3 (1987), 477–489  isi
1984
6. M. Nikunen, E. Valkeila, “A note on one-dimensional distances between two counting processes”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  558–561  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 578–581  isi

Presentations in Math-Net.Ru
1. Some aspects of fractional Brownian motion
E. Valkeila
International Symposium "Visions in Stochastics (Leaders and their Pupils)"
November 3, 2010 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019